offer

Lemsip Max Cold and Flu relief - Blackcurrant flavour - 10 sachets

£5.20
10 UNI | £0.52 per 1UNI
3214958

Buy 1 get 2nd 1/2 price on selected cough and cold

For the symptomatic relief of colds and flu.
See details below, always read the label
Suitable for:
Adults and children of 12 years and over.
Active ingredients: Phenylphrine Hydrochloride and Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery

Lemsip Max Cold and Flu is used for the symptomatic relief of colds and flu:

  • Headache
  • Fever
  • Blocked nose
  • Body aches & pains
  • Sore throat

Suitable for

Adults and children of 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Adults and children over 12:  Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

One sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours.

Do not exceed the stated dose.

Not to be given to children under 12 without medical advice

Hazards and Cautions

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.


Do not take if:

- allergic to any of the ingredients
- if you have heart disease or high blood pressure,

If symptoms persist consult your doctor.

Keep out of reach and sight of children.


Storage:

Store below 25ºC in a dry place


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol and Phenylephrine hydrochloride

Ingredients

Active ingredients: Paracetamol 1000mg and Phenylephrine hydrochloride 12.2 mg.

Also contains: Ascorbic acid (Vitamin C), Sucrose and Aspartame.

...read more ...read less

Delivery options

Click & Collect
Free from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 5pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during postal strikes, public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.